Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Upper semicontinuous decompositions of developable spaces


Author: John M. Worrell
Journal: Proc. Amer. Math. Soc. 16 (1965), 485-490
MSC: Primary 54.25
DOI: https://doi.org/10.1090/S0002-9939-1965-0181982-1
MathSciNet review: 0181982
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. S. Alexandroff and P. Urysohn, Mémoire sur les espaces topologiques compacts, Verh. Nederl. Akad. Wetensch. Afd. Naturk. Sect. I, 14 (1929), no. 1, 1-96.
  • [2] R. H. Bing, Metrization of topological spaces, Canad. J. Math. 3 (1951), 175-186. MR 0043449 (13:264f)
  • [3] M. Fréchet, Sur quelques points du calcul fonctionnel, Rend. Circ. Mat. Palermo 22 (1906), 1-74.
  • [4] J. L. Kelley, General topology, Van Nostrand, New York, 1955. MR 0070144 (16:1136c)
  • [5] E. Michael, Another note on paracompact spaces, Proc. Amer. Math. Soc. 8 (1957), 822-828. MR 0087079 (19:299c)
  • [6] R. L. Moore, Foundations of point set theory, rev. ed., Amer. Math. Soc. Colloq. Publ. Vol 13, Amer. Math. Soc., Providence, R. I., 1962. MR 0150722 (27:709)
  • [7] K. Morita and S. Hanai, Closed mappings and metric spaces, Proc. Japan Acad. 32 (1956), 10-14. MR 0087077 (19:299a)
  • [8] J. Nagata, On a necessary and sufficient condition of metrizability, J. Inst. Polytech. Osaka City Univ. Ser. A. 1 (1950), 93-100. MR 0043448 (13:264e)
  • [9] J. H. Roberts, A property related to completeness, Bull. Amer. Math. Soc. 38 (1932), 835-838. MR 1562528
  • [10] Mary Ellen Estill Rudin, Concerning abstract spaces, Duke Math. J. 17 (1950), 317-327. MR 0042686 (13:148b)
  • [11] Yu. M. Smirnov, A necessary and sufficient condition for metrizability of a topological space, Dokl. Akad. Nauk SSSR 77 (1951), 197-200. MR 0041420 (12:845c)
  • [12] A. H. Stone, Metrizability of decomposition spaces, Proc. Amer. Math. Soc. 7 (1956), 690-700. MR 0087078 (19:299b)
  • [13] I. A. Vainštein, On closed mappings of metric spaces, Dokl. Akad. Nauk SSSR 57 (1947), 319-321. (Russian) MR 0022067 (9:153b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.25

Retrieve articles in all journals with MSC: 54.25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0181982-1
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society